# SDR 05FDEA03870

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-100
- Aircraft serial: 19154
- Aircraft time: 62,986 hours, 46,374 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSING FL 180 SMELLED FUMES IN THE COCKPIT.  RAN  SMOKE AND FUME CHECKLIST.  RETURNED TO MEMPHIS.  SMELLED LIKE BURNING RUBBER OR PLASTIC.  FACT  REPLACED BOTH CONDENSER BAGS AND FOUND BOTH RT AND LT AIR CYCLE MACHINES OUT OF OIL REPLACED BOTH ACM RAN BOTH PACKS WITH APU AND ENGINE PNEUMATICS NO SIGN OF SMOKE OR SMELL  PER JRH 21-51-011.
